Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Seasonal Timing of Root Growth in Favorable Microsites

David M. Eissenstat and Martyn M. Caldwell
Ecology
Vol. 69, No. 3 (Jun., 1988), pp. 870-873
Published by: Wiley
DOI: 10.2307/1941037
Stable URL: http://www.jstor.org/stable/1941037
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Seasonal Timing of Root Growth in Favorable Microsites
Preview not available

Page Thumbnails

  • Thumbnail: Page 
870
    870
  • Thumbnail: Page 
871
    871
  • Thumbnail: Page 
872
    872
  • Thumbnail: Page 
873
    873